# SDR ASOA201001717

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM LEFT TO RIGHT AT FS 280 FOUND HEAVY CORROSION ON TOP OF BEAM.  REMOVED AND REPLACED BEAM AT FS 280 IAW SRM`S 51-40-06, 51-41-02, 51-42-06, 51-42-15, 51-42-28, 51-42-02, 51-40-11, 51-23-00, 51-21-11, & 51-21-16.
